一类具有反馈控制Logistic模型周期解的存在性及全局吸引性

许钊泉, 翁佩萱

许钊泉, 翁佩萱. 一类具有反馈控制Logistic模型周期解的存在性及全局吸引性[J]. 华南师范大学学报(自然科学版), 2010, 1(3): 19-23 .
引用本文: 许钊泉, 翁佩萱. 一类具有反馈控制Logistic模型周期解的存在性及全局吸引性[J]. 华南师范大学学报(自然科学版), 2010, 1(3): 19-23 .
XU ZhaoQuan, WENG Peixuan. Existence and Global Attractivity of Periodic Solution of A Logistic Model with Feedback Control[J]. Journal of South China Normal University (Natural Science Edition), 2010, 1(3): 19-23 .
Citation: XU ZhaoQuan, WENG Peixuan. Existence and Global Attractivity of Periodic Solution of A Logistic Model with Feedback Control[J]. Journal of South China Normal University (Natural Science Edition), 2010, 1(3): 19-23 .

一类具有反馈控制Logistic模型周期解的存在性及全局吸引性

详细信息
    通讯作者:

    许钊泉

  • 中图分类号: 

    O175.14

Existence and Global Attractivity of Periodic Solution of A Logistic Model with Feedback Control

More Information
    Corresponding author:

    XU ZhaoQuan

  • 摘要: 型是种群生态学中一类描述种群动力学行为的最基本和重要的模型,而周期循环是自然界的最常见的现象。基于对系统正平衡态位置及其稳定性进行控制的原理,提出一类具有周期系数和反馈控制的Logistic模型并对其动力学行为进行了研究,得到了正周期解的存在唯一和全局吸引的充分条件.
    Abstract: As everyone knows, Logistic equation is one of the most important model describing the dynamics of species population, and periodic phenomena are very popular in the nature. Based on the consideration of the control of the position of positive equilibrium and its stability, a Logistic model with periodic coefficients and feedback control is proposed in the present article. Sufficient conditions are derived for the existence, uniqueness and global attractivity of positive periodic solution for the proposed model.
计量
  • 文章访问数:  2403
  • HTML全文浏览量:  82
  • PDF下载量:  340
  • 被引次数: 0
出版历程
  • 收稿日期:  2010-01-13
  • 修回日期:  2010-05-16
  • 刊出日期:  2010-08-24

目录

    /

    返回文章
    返回